# SDR SWIA201125603

- Difficulty date: February 9, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 20,284 hours, 12,562 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE DETECTED IN CABIN.  (FLT 7003)  REPLACED RIGHT AIR CYCLE MACHINE.
